# SDR REXA201100889

- Difficulty date: November 27, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N8908D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7908
- System (JASC): 3497 · Navigation System Wiring
- Part: Coax
- Condition: Loose
- Location: Radio Altimeter
- Stage of operation: UK
- How discovered: O
- Nature of condition: S, N
- Precautionary procedure: O

## Discrepancy

GEAR WARNING HORN AT 235 KIAS WITH THRUST LEVERS AT IDLE.  GEAR WARNING ASSOCIATION WITH RAD ALT CODES IN PSEU.  FOUND LOOSE COAX CABLES ON NR 1 & NR 2 RAD ALT.  TIGHTENED CABLES IAW CRJ 200 AMM 34-44-01.  OPS CHECK GOOD.  A/C OK FOR SERVICE.
